Welcome visitor you can login or create an account.

Caffetin Cold 10 tablets

Product Code: Caffetin Cold 10 tablets
Availability: In Stock
Product viewed: 5

Pharmacy-new.org specialises in selling drugs and other medicines that improve the health and well being of the entire family. We have over 5500 medicines available and our customers grows rapidly. We are selling medicines all over the world. The Pharmacy-new.org website also offers a wealth of information on health care and medicine. Our mission is to ensure that all people have access to high-quality medical care at all times through innovative technologies at affordable cost.

+ Fast delivery Worldwide
+ Best prices lowest prices for all medicine

What is Cafetin Cold and what is it used for
Cafetin Cold is a combined medicinal product containing several active ingredients: paracetamol, pseudoephedrine, dextromethorphan and vitamin C.
Paracetamol is a pain reliever and fever reducer. Pseudoephedrine reduces swelling of the nasal mucosa and thus makes the nose and airways open. Dextromethorphan suppresses coughs by reducing irritation in the throat and bronchi. Vitamin C strengthens the immune system.

Cafetin Cold relieves the symptoms of the common cold and flu (headache, muscle pain, sore throat, stuffy nose, high fever and cough).

If after 5 days you do not feel better or your condition worsens, you should seek medical attention.

2. What you need to know before you take Cafetin Cold
Do not take Cafetine Cold
If you are allergic to paracetamol, pseudoephedrine, dextromethorphan and vitamin C or to any of the other ingredients of Cafetin Cold (listed in point 6)
If you have severe coronary heart disease or high blood pressure
If you suffer from severe kidney or liver failure
If you are taking medicines called ΜΑΟ-inhibitors (for depression) or have taken them in the previous two weeks.
If you develop reddening of large areas of the skin with increased temperature and pus bubbles, stop taking Cafetin Cold and contact your doctor or seek medical help immediately. See point 4.
This medicinal product is not intended for children under 12 years of age.

Warnings and precautions
This medicine can be addictive. Therefore, the treatment should be of short duration.

Talk to your doctor or pharmacist before taking Cafetin Cold
If you have mild to moderate hypertension (high blood pressure), heart disease, diabetes, liver or kidney disease, an overactive thyroid gland (hyperthyroidism), increased intraocular pressure, or an enlarged prostate. Ask your pharmacist or doctor if you can take Cafetin Cold. If you are over 60 years old or your body is exhausted, some of the unwanted effects of the medication are more likely to occur.
If your doctor has told you that you are a "poor metaboliser" of CYP2D6. CYP2D6 is the enzyme that is involved in the metabolism of dextromethorphan (one of the active ingredients in Cafetin Cold).
If you are taking medicines, such as some antidepressants or antipsychotics, Caffetine Cold may interact with these medicines and you may experience changes in mental status (eg agitation, hallucinations, coma) and other effects, such as body temperature above 38°C, rapid heart rate activity, unstable blood pressure and increased reflexes, muscle stiffness, lack of coordination, and/or gastrointestinal symptoms (eg, nausea, vomiting, diarrhea).
Sudden abdominal pain or rectal bleeding may occur when using Cafetin Cold, due to inflammation of the colon (ischemic colitis). If you develop these gastrointestinal symptoms, stop taking Cafetin Cold and contact your doctor or seek medical attention immediately. See point 4.
A decrease in blood flow to your optic nerve may occur when using Cafetin Cold. If you experience sudden vision loss, stop taking Cafetin Cold and contact your doctor or seek medical help immediately. See point 4.

Do not take this medicine before talking to your doctor or pharmacist if you drink more than three alcoholic drinks a day or if you have liver damage due to alcohol use.

Other medicines and Cafetin Cold
Tell your doctor or pharmacist if you are taking, have recently taken or might take any other medicines

The simultaneous use of Cafetin Cold with some drugs can lead to interactions. This can happen when you take:

other medicines containing paracetamol;
metoclopramide or domperidone (prokinetics)
warfarin and other coumarins (to thin the blood);
drugs for the treatment of depression (fluoxetine, paroxetine, paroxetine, sertraline, MAO-inhibitors, tricyclic antidepressants);
bupropion (used as a smoking cessation aid);
medicines to treat an irregular heartbeat (quinidine, amiodarone, flecainide, propafenone);
terbinafine (used to treat fungal infections);
methadone (used to treat opioid addiction and chronic pain); cinacalcet (used to treat high levels of calcium in the blood or diseases of the parathyroid glands);
medicines for the treatment of mental illnesses (haloperidol, perphenazine, thioridazine);
anticonvulsants (for epilepsy) such as phenytoin, phenobarbital; cholestyramine (to reduce fat in the blood);
chloramphenicol (to treat infections);
flucloxacillin (an antibiotic), as there is a serious risk of abnormalities in blood parameters and acid-base balance (metabolic acidosis with a large anion gap), which requires urgent treatment and can be
If you forget to take Cafetin Cold
Taking Cafetin Cold can be continued depending on the degree of symptom relief. Do not take a double dose exceeding the maximum single dose to make up for a missed dose.

If you have any further questions related to the use of this medicine, ask your doctor or pharmacist.

4. Possible side effects
Like all medicines, this medicine can cause side effects, although not everybody gets them.

Rarely, the following side effects may occur: nausea, vomiting, diarrhea, drowsiness, restlessness, irritability, dizziness, sleep disturbances, increased blood pressure and palpitations, urinary retention, dry mouth, headache; extremely rare: increase in liver enzymes, pancreatitis, changes in blood count. Very rare cases of serious skin reactions have been reported.
Also, cases of serious skin reactions of unknown frequency have been reported. During the first 2 days of treatment with Cafetin Cold, you may suddenly have a fever, reddening of the skin or multiple small pus bubbles (possible symptoms of acute generalized exanthematous pustulosis). See point 2.
If you develop these symptoms, stop using Cafetin Cold and contact your doctor or seek medical attention immediately.
Decreased blood flow to the optic nerve (ischemic optic neuropathy) has been reported with an unknown frequency.
Inflammation of the colon due to insufficient blood supply (ischemic colitis) has also been reported with an unknown frequency.
All drugs can cause allergic reactions. Serious allergic reactions are very rare and extremely rarely life-threatening. Any sudden wheezing, difficulty breathing, swelling of the eyelids, face or lips, rash or itching (especially affecting the whole body) should prompt you to consult a doctor immediately.
5. How to store Cafetin Cold Store out of the reach of children.
Do not use this medicine after the expiry date which is stated on the carton after EXP. The expiration date corresponds to the last day of the specified month. Do not remove the tablets from the blister beforehand. To be stored below 25°C.
Do not dispose of medicines down the drain or in the household waste container. Ask your pharmacist how to dispose of medicines you no longer use. These measures will help protect the environment.

6. Contents of the package and additional information
What does Cafetin Cold contain?
The active substances are: paracetamol, pseudoephedrine hydrochloride, dextromethorphan hydrobromide and ascorbic acid (vitamin C);
Each film-coated tablet contains active substances: 500 mg of paracetamol, 30 mg of pseudoephedrine hydrochloride, 15 mg of dextromethorphan hydrobromide and 60 mg of ascorbic acid.

The other ingredients are: Tablet core
Starch, pregelatinized; Cellulose, microcrystalline; Povidone; Croscarmellose sodium; Silica, colloidal anhydrous; Talc; Magnesium stearate. Tablet coating
Opadry white: polyvinyl alcohol-partially hydrolyzed; macrogol 3350; titanium dioxide (E171); talc
Opadrai blue: polyvinyl alcohol-partially hydrolyzed; macrogol 3350; titanium dioxide (E171); talc; FD&C Blue Ko.2/Indigo carmine aluminum varnish (E 132).

What Cafetin Cold looks like and what the package contains
Cafetin Cold are blue, oblong, biconvex, film-coated tablets with a score line on one side.
Cafetin Cold tablets are packed in a blister (aluminum foil/PVC/TE/PVdC foil) containing 10 tablets.
The cardboard box contains 10 tablets (1 blister) and a patient leaflet.

 

Write a review

Your Name:

Your Review: Note: HTML is not translated!

Rating: Bad           Good

Enter the code in the box below:



×
×
×
×

Fast delivery

Worldwide

Free advice

×

Free advice

24/7

Best prices

×

Best prices

lowest prices for all medicine

×